# SDR DALA2022040802444

- Difficulty date: April 5, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 65,737 hours, 30,408 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3270 CORROSION SUPPORT BRACKET LOC. RIB15 INTERNAL STRUCTURE ON FLAP TRACK 4 OUTBOARD FLAP ON RH WING. CORRECTIVE ACTION: R/R BRACKET PER A320 AMM 27-54-62. OK FOR SERVICE. (2184764)
